Search Result

4966

Results Found

Relevance

Filter

Newest

Filter

Most Viewed

Filter

Most Downloaded

Filter

Most Cited

Filter

Pages Count

497

Go To Page

Search Results/Filters    

Filters

Year

Banks



Expert Group











Full-Text


مرکز اطلاعات علمی SID1
مرکز اطلاعات علمی SID
اسکوپوس
مرکز اطلاعات علمی SID
ریسرچگیت
strs
Author(s): 

XU H.K. | ORI R.

Issue Info: 
  • Year: 

    2001
  • Volume: 

    22
  • Issue: 

    5-6
  • Pages: 

    767-773
Measures: 
  • Citations: 

    315
  • Views: 

    2268
  • Downloads: 

    9195
Keywords: 
Abstract: 

Yearly Impact:

View 2268

Download 9195 Citation 315 Refrence 0
Author(s): 

RAZANI A. | SALAHIFARD H.

Issue Info: 
  • Year: 

    2011
  • Volume: 

    37
  • Issue: 

    1
  • Pages: 

    235-246
Measures: 
  • Citations: 

    0
  • Views: 

    13738
  • Downloads: 

    10062
Abstract: 

Let C be a nonempty closed convex subset of a complete CAT (0) space and T: C®C be a generalized NONEXPANSIVE mapping with F (T)={x Î C: T (x)=x} ¹Æ. Suppose {xn} is generated iteratively by x1 Î C,xn+1=tnT[snTxn Å (1-sn) xn] Å (1-tn) xn,for all n ³ 1, where {tn} and {sn} are real sequences in [0, 1] such that one of the following two conditions is satisfied: (i)tn Î [a, b] and sn Î [0, 1], for some a, b with 0<a £ b<1, (ii)tn Î [a, 1] and sn Î [a, b], for some a, b with 0<a £ b<1.Then, the sequence{xn}, D-converges to a fixed point of T. Our results extend the ones in Laokul and Panyanak.

Yearly Impact:

View 13738

Download 10062 Citation 0 Refrence 0
Issue Info: 
  • Year: 

    2013
  • Volume: 

    0
  • Issue: 

    44
Measures: 
  • Views: 

    1155
  • Downloads: 

    0
Abstract: 

IN THIS TALK WE UTILIZE AN ITERATIVE PROCESS FOR FINDING A COMMON ELEMENT OF THE SET OF FIXED POINTS OF A COUNTABLE FAMILY OF NONEXPANSIVE MAPPINGS, THE SET OF SOLUTIONS OF THE GENERALIZED MIXED EQUILIBRIUM PROBLEM AND THE SET OF SOLUTIONS OF THE VARIATIONAL INEQUALITY PROBLEM OF A CO COERCIVE MAPPING IN A REAL HILBERT SPACE.

Yearly Impact:  

View 1155

Download 0
گارگاه ها آموزشی
Author(s): 

ABKAR A. | ESLAMIAN MOHAMMAD

Issue Info: 
  • Year: 

    2013
  • Volume: 

    39
  • Issue: 

    5
  • Pages: 

    993-1008
Measures: 
  • Citations: 

    0
  • Views: 

    15412
  • Downloads: 

    6317
Abstract: 

In this paper, we present some common fixed point theorems for two generalized NONEXPANSIVE multivalued MAPPINGS in CAT (0) spaces as well as in UCED Banach spaces. Moreover, we prove the existence of fixed points for generalized NONEXPANSIVE multivalued MAPPINGS in complete geodesic metric spaces with con- vex metric for which the asymptotic center of a bounded sequence in a bounded closed convex subset is nonempty and singleton. The results obtained in this paper extend and improve some recent results.

Yearly Impact:

View 15412

Download 6317 Citation 0 Refrence 0
Writer: 

LAEL FATEMEH

Issue Info: 
  • Year: 

    2016
  • Volume: 

    0
  • Issue: 

    4
Measures: 
  • Views: 

    1680
  • Downloads: 

    0
Keywords: 
Abstract: 

IN THIS PAPER, WE GENERALIZE SOME FIXED POINT THEOREMS WHICH ARE PROVED BY T. DOMINGUEZ BENAVIDES AND B. MEDINAPEREZ.

Yearly Impact:  

View 1680

Download 0
Issue Info: 
  • Year: 

    2015
  • Volume: 

    0
  • Issue: 

    46
Measures: 
  • Views: 

    1155
  • Downloads: 

    0
Abstract: 

IN THIS PAPER, WE OBTAIN THE EXISTENCE OF APPROXIMATE FIXED POINTS THEOREMS FOR ASYMPTOTICALLY NONEXPANSIVE MAPPING IN A BANACH SPACE. ALSO WE PROVE THE SETAF (T) OF APPROXIMATE FIXED POINTS OFT IS CLOSED AND CONVEX.

Yearly Impact:  

View 1155

Download 0
strs
Writer: 

MASROOR NAJMEH

Issue Info: 
  • Year: 

    2013
  • Volume: 

    0
  • Issue: 

    44
Measures: 
  • Views: 

    1260
  • Downloads: 

    0
Abstract: 

IN THIS PAPER, WE STUDY FIXED POINT THEOREM FOR NON-EXPENSIVE MAPPINGS AND 1- SET CONTRACTIONS DEFINED ON A CLOSED AND CONVEX SUBSET C OF A BANACH SPACE E. WITHOUT IMPOSING BOUND-NESS ASSUMPTION ON C, WE PROVE THE EXISTENCE OF A FIXED POINT OF A NONEXPENSIVE MAPPING T: C ®C. OUR RESULTS IMPROVE MANY KNOWN RESULTS.

Yearly Impact:  

View 1260

Download 0
Writer: 

SOLIMANI ZAHRA

Issue Info: 
  • Year: 

    2015
  • Volume: 

    0
  • Issue: 

    46
Measures: 
  • Views: 

    1155
  • Downloads: 

    0
Abstract: 

IN THIS PAPER, WITH A DIFFERENT ITERATIVE METHOD FOR FINDING A COMMON FIXED POINT OF A COUNTABLE NONEXPANSIVE MAPPINGS A STRONG CONVERGENCE THEOREM FOR A COUNTABLE FAMILY OF NONEXPANSIVE MAPPINGS IN A HILBERT SPACE IS GIVEN. THIS THEOREM COMPLETE SOME RECENT RESULTS.

Yearly Impact:  

View 1155

Download 0
Author(s): 

PIRI HOSSEIN

Issue Info: 
  • Year: 

    2013
  • Volume: 

    39
  • Issue: 

    4
  • Pages: 

    743-764
Measures: 
  • Citations: 

    0
  • Views: 

    17540
  • Downloads: 

    7460
Abstract: 

In this paper, we propose a generalized iterative method for finding a common element of the set of fixed points of a single nonexpannsive mapping and the set of solutions of two variational inequalities with inverse STRONGLY monotone MAPPINGS and strictly pseudo-contractive of Browder-Petryshyn type mapping. Our results improve and extend the results announced by many others.

Yearly Impact:

View 17540

Download 7460 Citation 0 Refrence 0
Author(s): 

Moosaei Mohammad

Issue Info: 
  • Year: 

    2016
  • Volume: 

    7
  • Issue: 

    1
  • Pages: 

    219-224
Measures: 
  • Citations: 

    0
  • Views: 

    15759
  • Downloads: 

    11936
Abstract: 

We rst obtain some properties of a fundamentally NONEXPANSIVE self-mapping on a nonempty subset of a Banach space and next show that if the Banach space is having the Opial condition, then the xed points set of such a mapping with the convex range is nonempty. In particular, we establish that if the Banach space is uniformly convex, and the range of such a mapping is bounded, closed and convex, then its the xed points set is nonempty, closed and convex.

Yearly Impact:

View 15759

Download 11936 Citation 0 Refrence 0
litScript